# SDR DALA2019020430706

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FUSELAGE SKIN STA 851; L29L-29R. NRC 00225: REPAIR DOUBLER WAS REPLACED PER ER/A 540245-14 REV. ORIGINAL. PERFORM ACOMPLISH ER/A 540245-14 REV. ORIGINAL SECTION I. ASSOCIATED ER/A 14-540245 ADDED FOR AC 9509. (LP #0929473)
